# SDR YENA2024010300012

- Difficulty date: January 1, 2024
- Submitted: January 3, 2024
- Operation: Air carrier
- Aircraft: N3062J
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55115
- Aircraft time: 7,147 hours, 2,674 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, B
- Precautionary procedure: A

## Discrepancy

FLT#909, BOS-NAS. (AIRCRAFT DIVERTED TO MCO). 'VIBRATION AND NOISE FROM ROW 23 RIGHT AREA NOISE STARTED SUDDENLY CLIMBING OUT FL 350. NOISE STARTED STEADY THEN CHANGED TO OSCILLATING NOISE STOPPED ON DECENT AT 31,000 CAB ALT OF 5000 DELTA P 7.7; REF LP 3759626 ITEM 1 (T/S, FOUND WHEN MID AVIONICS  GOES INTO FLT MODE FOR EQUIPMENT COOLING.- AIRFLOW GETTING RESTRICTED TO MID BAY FAN THROUGH AFT AVIONICS FILTER ELEMENT. GAINED ACCESS TO FILTER FOUND FILTER CLOGGED AND COLLAPSED RESTRICTING FLOW. AFT AVIONICS FILTER REMOVED, FILTER REQUIRES R.R REF LP 3759626-2 FOR FILTER R.R WORK PER  AMP J21-26-11-03AAA-921B-A.) AND 2 (REMOVED AND REPLACED AFT AVIONICS FILTER ELEMENT IAW AMP 21-26-11 PERFORMED LEAK AND OPERATIONAL CHECK AS PER AMP 21-22-00. OPS CHECK GOOD, NO VIBRATION NOTED) FOR CORRECTIVE ACTION.'
